# SDR AALA202507219544

- Difficulty date: July 20, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 47,225 hours, 19,926 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT SEAT EMERGENCY FLASH LIGHT NEEDS A NEW BATTERY. REPLACED EMERGENCY FLASHLIGHT BATTER. PER AMM25-64-00. OPERATIONAL CHECK GOOD.
